# SDR ASAA2022011037132

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,687 hours, 14,741 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11354
- Condition: Intermittent
- Location: Left Ecs Bay
- Part time: 32,016 hours, 15,462 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ILLUMINATED FOR CONT CAB ON RECALL. LIGHT CLEARED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CAB TRIM AIR VALVE PER B737-800 AMM 21-61-21. OPS AND LEAK CHECK GOOD.
